# SDR SIMA9700511

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- Engine: Ge CT79B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Seized
- Location: Nr 2 Engine
- Part time: 13,525 hours
- Stage of operation: CL
- Nature of condition: M, X
- Precautionary procedure: A, E

## Discrepancy

OKC - FLT 3720 - AFTER TAKEOFF AT 200 FEET, CREW REPORTED A BANG OUT OF THE NR 2 ENGINE WITH AN OVERTEMP WARNING.  CREW SHUT DOWN ENGINE AND PULLED FIRE T-HANDLE, TEMP WARNING WENT OUT, SO CREW DID NOT DISCHARGE BOTTLES.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO OKC AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MTX FOUND GAS GENERATOR SEIZED.  REMOVED AND REPLACED NR 2 ENGINE ASSY.  PERFORMED ENGINE GROUND RUNS AND RETURNED AIRCRAFT TO SERVICE.  PART TOTAL CYCLES, 12,809. (X)
